`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 1,Number 2,     April 1995

1

More results on the decay of solutions to nonlinear, dispersive wave equations   Pages : 151 - 193

Jerry L. Bona and Laihan Luo

 Abstract       Full Text      Related Articles

2

The Riemann problem for scalar CJ-combustion model without convexity   Pages : 195 - 206

Peng Zhang and Tong Zhang

 Abstract       Full Text      Related Articles

3

The index at infinity of some twice degenerate compact vector fields   Pages : 207 - 216

A.M. Krasnosel'skii and Jean Mawhin

 Abstract       Full Text      Related Articles

4

Brake periodic orbits of prescribed Hamiltonian for indefinite Lagrangian systems   Pages : 217 - 222

B. Buffoni and F. Giannoni

 Abstract       Full Text      Related Articles

5

Suboptimal feedback control for a class of nonlinear systems using spline interpolation   Pages : 223 - 236

V. Rehbock,  K.L. Teo and L.S. Jennings

 Abstract       Full Text      Related Articles

6

Asymptotic behavior of solutions in nonlinear dynamic elasticity   Pages : 237 - 252

Irena Lasiecka and W. Heyman

 Abstract       Full Text      Related Articles

7

Partially hyperbolic sets from a co-dimension one bifurcation   Pages : 253 - 275

Todd Young

 Abstract       Full Text      Related Articles

8

Periodic solutions to unbounded Hamiltonian system   Pages : 277 - 283

V. Barbu

 Abstract       Full Text      Related Articles

9

On a class of nonlinear time optimal control problems   Pages : 285 - 300

Piermarco Cannarsa and Carlo Sinestrari

 Abstract       Full Text      Related Articles